Differential and Integral Equations

Applications of Morse theory to bifurcation theory

Sławomir Rybicki

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1125-1135.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021917

Mathematical Reviews number (MathSciNet)
MR1230486

Zentralblatt MATH identifier
0780.34015

Subjects
Primary: 58E07: Abstract bifurcation theory
Secondary: 34B15: Nonlinear boundary value problems 34C25: Periodic solutions 47H15 57R45: Singularities of differentiable mappings 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F14

Citation

Rybicki, Sławomir. Applications of Morse theory to bifurcation theory. Differential Integral Equations 6 (1993), no. 5, 1125--1135. https://projecteuclid.org/euclid.die/1370021917


Export citation